sexologist-icon

Vomiting sensation

Doctor adviced me to take livogen captabs ( iron tablets)  for pregnancy woman. It's should be taken before dinner. But whenever I take this I used to vomit after having dinner. Can you Pls suggest me the similar alternative iron tablets. Thank you.
views-icons 50 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Vomiting sensation

doctor profile image
Dr. Saravanan Lakshmanan Chennai | Infertility Specialist
Answered
Sometimes pregnancy itself is associated with vomiting.  Skip the medicines for 2 days and check whether vomiting is settling.  If not it may not be drug induced.  U might require additional supplements to control vomiting
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. D. Anuradha Chennai | Gynecologist
Answered
Any iron tablet will cause this kind of symptom. If you vomit when you take this tablet in empty stomach then try taking it after food. what is the period of pregnancy now? You can go for tonic also if you have vomiting on talking iron tablet. consult your doctor for tonic prescription.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO